# SDR AALA201709129040

- Difficulty date: September 10, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 53,501 hours, 25,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311262200000
- Condition: Corroded
- Location: Frames 12-13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FLOOR SUPPORT AT Y0 BETWEEN FRAMES 12 AND 13.  REPLACED THE FLOOR SUPPORT IAW SRM 51-42-11.
